First off, I want to thank everyone for sharing their horrific experiences with Yaz/Yasmin. I have just recently stopped taking Yaz about one month ago from today. I was on Yasmin/Yaz for about one year. Less than one month ago, I was havinf severe panic attacks, Depression, very moody, crying for no reason, no libido. My boyfriend started to notice these terrible side affects and he started to google my symptoms and he felt that maybe it was the birth control that was causing these horrible feelings. He was RIGHT!!!! Not only was I off my rocker but, I ws sad, miserable, and felt unstable. I have been off Yaz for about one month now and I am starting to feel more normal. However, i believe my severe sudden allergy to cats is a result of stopping the birth control. I have been on BC for a total of eight years and I will never go on any type of birth control again because it ruined my life. Hope this was helpful!